# SDR SIMA200602326

- Difficulty date: January 18, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Engine: Allsn AE3007A
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Hinge
- Part number: 12061385007
- Part serial: N145095
- Condition: Worn
- Location: Rudder
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH EO THE RUDDER II CENTER UPPER HINGE FLANGED BUSHING WAS FOUND LOOSE AND FITTING (LOWER HALF) WORN.  MAINTENANCE REPLACED THE RUDDER II IAW AMM.  PASSED FUNCTIONAL CHECK FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  (K)
